# SDR JIKA2014022801

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N4199C
- Make and model: Beech C-99
- Aircraft serial: U50
- Aircraft time: 36,373 hours, 42,231 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EN-ROUTE, THE PILOT RECEIVED A LT BLEED AIR FAIL ANNUNCIATOR & MASTER WARNING LIGHTS ILLUMINATED.  PILOT PERFORMED THE BLEED AIR FAIL CHECKLIST BUT DID NOT NOTICE A CHANGE IN INNER TURBINE TEMP OR TORQUE WHEN THE LT BLEED VLV WAS COMPLETELY CLOSED TO THE INSTRUMENT & ENVIRONMENTAL OFF POSITION.  PILOT DECIDED TO DO A PRECAUTIONARY SHUTDOWN OF THE LT ENG.  PILOT LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOOTING REVEALED LT ENG BLEED AIR VLV FAILED IN THE OPEN MODE SO THE PILOT COULD NOT SHUT THE LT ENG BLEED AIR OFF.  FOUND A LOOSE CONNECTION ON BLEED AIR SENSOR TUBE CAUSING THE BLEED AIR FAIL LIGHT TO ILLUMINATE.  SECURED SENSOR TUBING IAW MM 26-11-00.  R & R LT ENG BLEED AIR VLV IAW MM 21-41-00.  OPERATIONAL CHECKS OF BLEED AIR SYS WERE NORMAL.
